# SDR HALA20250717218

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N5869K
- Make and model: Airbus A330-343
- Aircraft serial: 01226
- Aircraft time: 33,553 hours, 5,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFT BULK CARGO LINER TORN TYPE A WITH SCREEN.  REMOVED & REPLACED AFT CARGO LINER IAW A330 25-53-00 + 25-54-00.
